MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 HUMERAL HEAD SIZE 44; SHOULDER HUMERAL HEADS

DEPUY IRELAND - 9616671 HUMERAL HEAD SIZE 44; SHOULDER HUMERAL HEADS
Catalog Number 114020044
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Anatomic total shoulder replacement, (b)(6) 2020; primary implant date: (b)(6) 2019; reason for revision: failure of fixation of the anchor peg glenoid component of a global icon anchor peg glenoid atsr (b)(6) 2020.Ct image and x-ray images available.Being revised to delta xtend rtsr.Patient activity levels; semi sedentary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received stated that there was an implant loosening of the glenoid component.The implant was fully intact and well positioned.Loosening might have been related tot he suspected overstuffed nature of the joint.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
HUMERAL HEAD SIZE 44
Common Device Name
SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10251640
Report Number1818910-2020-15394
Device Sequence Number470488
Product Code KWS
UDI-Device Identifier10603295381235
UDI-Public10603295381235
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number114020044
Device Lot NumberHN6931
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/21/2020
08/18/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/23/2020
08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 42; CROSSLINK ANCHOR PG GLENOID 40; HUMERAL HEAD SIZE 44; ANCHOR PLATE SIZE 42; CROSSLINK ANCHOR PG GLENOID 40; HUMERAL HEAD SIZE 44
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR